Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Daniel Shanks (1917-1996)

Author: H. C. Williams
Journal: Math. Comp. 66 (1997), 929-934
MathSciNet review: 1440602
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(97)00889-2
Article copyright: © Copyright 1997 American Mathematical Society